# SDR CALA2012040300225

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 14,191 hours, 4,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5321DB1172912
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LBL 44 BETWEEN STA 312 TO 328 CRACKED.  REMOVED AND REPLACED INTERCOSTAL AT LBL 44 BETWEEN STA 312 TO STA 328 PER SRM 51-40-02.
